A Kadison transitivity theorem for $C\sp *$-semigroups



Title A Kadison transitivity theorem for $C\sp *$-semigroups
Author(s) L. Livshits, G. MacDonald, L. W. Marcoux, H. Radjavi
Journal Journal of Functional Analysis
Date 2008
Volume 254
Issue 1
Start page 246
End page 266
DOI 10.1016/j.jfa.2007.09.013
Use/Reproduction Contact Author

Using APA 6th Edition citation style.

[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]

Times viewed: 644

Adding this citation to "My List" will allow you to export this citation in other styles.